# SDR FDKA2009080300165

- Difficulty date: August 3, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 15,120 hours, 14,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6214 CVG.  FLOOR PATH LIGHTING OUT AT ROW 10-12.  MX RESET, OPS NORMAL, NO DEFECTS NOTED.
